# SDR GTIA2021060735791

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N938NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10402
- Aircraft time: 151 hours, 60 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY MEGAPHONE MISSING VOLUME KNOB-R/R FWD GALLEY MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD
